# SDR SWAA2022022808850

- Difficulty date: November 15, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 53,087 hours, 26,184 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD ATTACH FITTINGS ON PANEL 192E BROKEN OFF / REMOVED AND REPLACED BOTH BRACKETS REF SRM 51-40-02.
